# SDR ABXA20140619233

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 113T134524
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTER HALF OF NR 7 FLAP SUPPORT ALL SIX FASTENER HOLES GIVE CRACK INDICATIONS.  REAMED AFFECTED HOLE TO 0673 CLEAN & ROUND IAW RAM 51-10-02 HFEC INSP COMPLETED IAW NDTM PART 6, 51-00-16.  NO INDICATIONS AT THIS TIME.  HOLE REPAIRED REA NR B657-61081MR.  CORRODED L2, PN 113T1345-24, SN N/A, PART NAME OTBD ASSEMBLY HALF, STR & WS LOC ON ACFT WS 616.2, TE AFT OF SPAR.  ACFT WAS GNDED.
